# SDR IPXA2024043030020

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 31,601 hours, 21,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Worn
- Location: Crew Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER CREW ENRTY DOOR LATCH WORN.
